Propecia and the lovehandles.. - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 8 of 8
  1. #1
    Senior Member
    Join Date
    May 2011
    Location
    Scandinavia
    Posts
    191

    Exclamation Propecia and the lovehandles..

    Is anyone else on fin having difficulties losing fat around the stomach? I can't seem to shed that last fat around the belly and thought it could be fin related.

  2. #2
    Senior Member BaldinLikeBaldwin's Avatar
    Join Date
    Apr 2012
    Posts
    224

    Default

    Could be to higher estrogen levels, might want to check them out. Would be good if you can compare them to pre-fin levels.

  3. #3
    IAHRS Recommended Hair Transplant Surgeon Dr. Glenn Charles's Avatar
    Join Date
    Nov 2008
    Location
    Boca Raton, FL
    Posts
    1,367

    Default

    It is relatively common for men who are carrying a little extra in the mid section even with good diet and exercise to have elevated Estrogen levels. If it is an issue there are Estrogen blockers that can lower those levels.
    Dr. Glenn Charles
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

  4. #4
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,630

    Default

    Lovehandles from finasteride? I've heard it all now.

    Finasteride gets blamed for just about everything. Yet I have never experienced any of these things people mention.

  5. #5
    Senior Member Davey Jones's Avatar
    Join Date
    Apr 2012
    Location
    The High Seas
    Posts
    356

    Default

    Quote Originally Posted by PatientlyWaiting View Post
    Lovehandles from finasteride? I've heard it all now.

    Finasteride gets blamed for just about everything. Yet I have never experienced any of these things people mention.
    Elevated estrogen levels is associated with storing more body fat. Fin is associated with elevated estrogen levels (now, I did just hear this from someone who had ordered a study on fin, but I never actually read the study myself). That being said, it is very well possible that it is harder to lose weight on fin. Consider yourself fortunate for having no sides, sure, but what's the deal with being so against the discussion of side effects? Finasteride is a drug, not a religion, right?

    More to the main point of the thread, what are you doing currently to try to lose weight? Also, what's your diet look like?

  6. #6
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Quote Originally Posted by Davey Jones View Post
    Elevated estrogen levels is associated with storing more body fat. Fin is associated with elevated estrogen levels (now, I did just hear this from someone who had ordered a study on fin, but I never actually read the study myself). That being said, it is very well possible that it is harder to lose weight on fin. Consider yourself fortunate for having no sides, sure, but what's the deal with being so against the discussion of side effects? Finasteride is a drug, not a religion, right?

    More to the main point of the thread, what are you doing currently to try to lose weight? Also, what's your diet look like?
    People who make fun of sides usually have very small sides. They repeat insult and are in denial of fin sides as a defensive mechanism.

    Obviously there will be a wide range of sides the hormone make up of everyone is different. Surpressing one hormone a very important one and elevating the other will have an impact on the other hormones this difference and effects vary in people.

    If I didnt have sides with fin I would be out there enjoying whatever time I have left instead of lurking around forums.

    I was in denial for some time once I drop the med I knew what happened.
    But I think I'm going back to normal.

  7. #7
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,630

    Default

    Not being able to lose weight is a problem for millions of people not on fin. This is pitiful. Go on.

  8. #8
    Senior Member Davey Jones's Avatar
    Join Date
    Apr 2012
    Location
    The High Seas
    Posts
    356

    Default

    Ignore everyone's talk about fin, dude. Most people here are too biased one way or the other to pay any attention to. It's possible that it could be more difficult to lose weight because of what fin is doing to your estrogen levels, but that wouldn't mean it is impossible for you to lose weight on fin, just harder to lose weight. If you give me a basic run down of what exercise you get on a regular basis and what your diet typically looks like from day to day, I'd be happy to offer you weight lose advice.

    If you feel like you used to be able to keep weight off easier (and you aren't just getting old), then it could be fin. But going off it would put your hair at risk, so you'd have to weigh that. If you enjoy the drug otherwise, I'm sure you can lose some weight without dropping it. If you feel the need to drop it, you should talk to people on here about how to go about that.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Gene Therapy for hairloss (45 day update)
07-03-2022 01:32 AM
Last Post By Dr A's Clinic
Today 05:17 AM
Here's how you can earn money for the transplantation
Today 02:00 AM
Last Post By bradisaac
Today 02:00 AM
New hair care regime based on gene / anti-ageing science
02-22-2022 10:45 AM
Last Post By rajulpratap
08-17-2022 09:17 PM
Benefits of NMN for hair and health
05-04-2022 05:16 AM
Last Post By Hreysyktich
08-17-2022 01:32 PM
Free Online Dating
07-10-2022 05:35 AM
Last Post By willy007
08-17-2022 01:27 AM